International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2017, Vol. 2, Issue 3, Part A

Improvement of hill's classical method in image cryptography


Author(s): Abdellatif Jarjar

Abstract: In this paper, we will introduce a new color image encryption algorithm. These images are of arbitrary sizes (n, m). This technique is based on a coupling of two chaotic maps; Namely, the logistics map and the PWLCM map. These two maps constructed and merged by a secret function f; which transforms two real from the interval [0 1] into number a real of the same interval. For confusion, we will use an improvement of the classical method of HILL. This improvement is none other than an affine transformation assured by a square matrix of order three with coefficient in the ring Z / 256Z. To this invertible matrix; we add a chaotic translation vector, this dynamic vector is modified at each iteration by another matrix of any order tree with coefficient in the ring Z / 256Z. A chaotic permutation in the ring Z / 3nmZ will be applied to the entire color image Finally, to avoid any differential attack, a new operating mode will be installed.The simulations carried out on the whole database showed that our new encryption technique is protected against any known attack

Pages: 37-43 | Views: 664 | Downloads: 48

Download Full Article: Click Here
How to cite this article:
Abdellatif Jarjar. Improvement of hill's classical method in image cryptography. Int J Stat Appl Math 2017;2(3):37-43.
Call for book chapter
International Journal of Statistics and Applied Mathematics